| Model Number |
5531-G-514-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon symmetric x3 patella; 5550-g-298-e ; xeht; tri cemented stem 12mmx50mm; 5560-s-112 ; 0106751m; tri ts baseplate size 5; 5521-b-500; erd7ea; triathlon cr fem comp #5 l-cem; 5510f501; jb36j.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
Event or Problem Description
It was reported that the patient's left knee was revised due to possible infection.An i&d and liner exchange was done.A 5x14 cs insert was upsized to a 5x16 cs due to some minor joint laxity.Rep confirmed that no further information would be released by the hospital or surgeon.